Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 484857, 9 pages
http://dx.doi.org/10.1155/2014/484857
Research Article

Coupled Coincidence Points for Mixed Monotone Random Operators in Partially Ordered Metric Spaces

1School of Mathematics and Statistics, Hubei Normal University, Huangshi 435002, China
2Department of Mathematics and Statistics, Hanshan Normal University, Chaozhou 521041, China

Received 17 December 2013; Accepted 8 April 2014; Published 29 April 2014

Academic Editor: Sehie Park

Copyright © 2014 Binghua Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binghua Jiang, Shaoyuan Xu, and Lu Shi, “Coupled Coincidence Points for Mixed Monotone Random Operators in Partially Ordered Metric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 484857, 9 pages, 2014. https://doi.org/10.1155/2014/484857.